MathSciNet Relay Station
MathSciNet bibliographic data
MR2515933 (2010f:22016) 22E50 (11S37)
Offen, Omer; Sayag, Eitan The $\rm SL(2)$-type and base change. Represent. Theory 13 (2009), 228–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement